# SDR SWIA201127541

- Difficulty date: September 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 22,659 hours, 20,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 5829)  LUBRICATED MAIN CABIN DOOR DETENT ROLLER SPRING.
